# SDR NSVA200300002

- Difficulty date: January 10, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N15031
- Make and model: Beech 1900C
- Aircraft serial: UC103
- Aircraft time: 24,602 hours, 39,813 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1016100195
- Part serial: EAS2252
- Condition: Worn
- Location: Zone 300
- Part time: 98 hours, 142 cycles
- Component: Elevator, Raythn
- Component part number: 130610000613
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

On or about 12/20/2002 aircraft N51031 (ACTT 24504.0, ACTC 39671) was in for scheduled maintenance (# 6 Detail). Mechanics found that the LH elevator torque tube (crank)was worn where the rivets secure the inner and outer portion of the torque tube together. The unit was removed and replaced IAW applicable technical data. The operational check was good and the aircraft was returned to service. On or about 01/09/2003, approximately 98 flight hours later, the same elevator torque tube (crank) installed on N15031 in December was inspected and found to be unserviceable. The rivets securing the inner and outer portions of the torque tube were loose in the same manor as the torque tube assembly that was R&R in Decemb
